# SDR ASAA2020102933449

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,192 hours, 13,144 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER LEVEL OFF AT FL410, VNAV DISENGAGED AND A/T THRUST MODE SHOWED IN CLB MOVE.  VNAV WOULD NOT REENGAGE AT ANY POINT IN FLIGHT.  FMC SEEMED TO BE STUCK IN CLB MODE.  GROUNDED-YES.  INITIALLY COULD NOT GET INTO DFCS BITE AND THROTTLE TEST WAS FAILING.  RE-RERACKED FCC A AND EVERYTHING STARTED WORKING.  FCC'S TEST GOOD, IAW B737-800 AMM 22-11-33-400-801.  AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED.  AUTOTHROTTLE TESTS GOOD, IAW AMM 22-31-00-710-801.
